# SDR DHL200071785D

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Chafed
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, NR 1 ENG, LOWER COWL HAS NR 5 RIB CHAFFING OIL FILTER HOUSING NUTS.  REMOVED OLD REPAIR PER B727 SRM 54-10-3. INSTALLED DOUBLER REPAIR PER B727 SRM 54-10-3.  REF: N/R 6543.
